| Model Number |
N/A |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in the (b)(6).The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
Event or Problem Description
It was reported by the hospital that a patient underwent an initial oxford knee replacement procedure.Subsequently, the hospital reported an unknown event has occurred.Further information has been requested.
Event or Problem Description
It was reported by a sales representative that a surgeon implanted a left bearing, instead of the right.There has been no further action taken on this incident.
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description